# SDR SWIA202157760

- Difficulty date: March 6, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 856 Rbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 BETWEEN F.S. 856.00 (SECTION AFT OF JOINT) AND F.S. 879.00 IS CORRODED BEYOND LIMITS AND REQUIRES REPAIR.     (C-CHECK RO 4/22/2021)    COMPLIED WITH RBL9 FLOOR BEAM FLANGE REPAIR BETWEEN FS863.00-FS879.00 REF-CRJ-700 SRM 53-00-41-201-001 A01 AND COMPLIED WITH REO 670-53-51-209 REV -- DATED 2021-03-24 AT RBL9 FS856 APPROX WITH THE BLEND OUT AREA IS WITHIN LIMITS. / COMPLIED WITH TASK 51-900-1002-SKY
